# SDR ASAA2022110840694

- Difficulty date: November 8, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 58,915 hours, 17,710 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT RIGHT SIDE OVERHEAT. GROUNDED - YES. INSPECTED C/B IAW B737-800 AMM 20-60-01, NO DEFECTS NOTED. WINDOW HEAT OPS CHECK IAW AMM 30-41-00, NORMAL INDICATION RESTORED. A/C OK FOR SERVICE.
